# SDR SWAA2019010928312

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 6,524 hours, 2,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT INOP.  R&R FLASHLIGHT ASSEMBLY PER AMM.
